# SDR VTZA96172

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6554 - EWR-BOS - DURING CRUISE, DECLARED AN EMERGENCY AND DIVERTED TO BDL DUE TO THE VENTRAL BAGGAGE BAY SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AT BDL WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  MAINTENANCE OPENED DMI NR 18652 IAW MEL 26-3.  MX LATER CLEARED DMI NR 18652 ON APRIL 4, 1996, BY REPLACING THE VENTRAL BAGGAGE BAY SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
